Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/24280
Title: On the conversion of optimization problems with Max-Min constraints to standard optimization problems
Authors: Li, SJ
Yang, XQ 
Teo, KL
Keywords: Maximin constraints
Nonlinear programs
Optimization
Issue Date: 2001
Publisher: Springer
Source: Journal of optimization theory and applications, 2001, v. 109, no. 3, p. 691-698 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: In this note, we obtain a sufficient and necessary condition for a point to be a local minimizer of a continuous optimization problem with maximin constraints via the local minimizers of its transformed standard nonlinear optimization problem.
URI: http://hdl.handle.net/10397/24280
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1023/A:1017580108556
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Oct 8, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Aug 6, 2017

Page view(s)

35
Last Week
0
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.